# SDR HEED95370

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N276X
- Make and model: Skrsky S76C
- Aircraft serial: 760405
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Rate Gyro
- Part number: 7690001808103
- Condition: Inoperative
- Location: Cockpit
- Part time: 394 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RATE GYRO INOPERATIVE, REPLACED UNIT.
